# SDR CALA2022122603491

- Difficulty date: December 24, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER CUT OUT AFT CORNER FITTINGS HAVE CORROSION.  REMOVED CORROSION ON L2 AFT CORNER FITTING FOUND TO BE OUT OF LI MITS REMOVED AND REPLACED IAW A320 SRM 51-42-11.
